| Model Number |
799-AEV1-00-01 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while ventilating a patient (age & gender unknown), the device displayed compressor fault 2001.The clinician continued to use the device to treat the patient.Complainant indicated that there were no adverse effects to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.However, the device was put through extensive testing including stress testing without duplicating the report.An internal inspection of the device found no discrepancies.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.